# SDR RAIA00603010

- Difficulty date: March 9, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 18,260 hours, 16,436 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT - EMERGENCY LIGHT OUT UNDER COCKPIT DOOR.  MAINTENANCE RESEATED LIGHT ASSEMBLY CONNECTOR.
